# SDR SWAA2021081545180

- Difficulty date: April 25, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL158 / REMOVED AND REPLACED FWD SHIELD AT ACB FROM BS 767 TO BS 787 RBL21 WL158; P/N 146A8127-12; PO #774635/1; IAW SRM 51-40-02; DWG 146A0081
